Rocky Mountain Journal of Mathematics

Certain polynomial subordinations

E.P. Merkes and M. Salmassi

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 20, Number 3 (1990), 671-676.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Merkes, E.P.; Salmassi, M. Certain polynomial subordinations. Rocky Mountain J. Math. 20 (1990), no. 3, 671--676. doi:10.1216/rmjm/1181073092.

Export citation


  • T. Basgöze, J.L. Frank and F.R. Keogh, On convex univalent functions, Canad. J. Math. 22 (1970), 123-127.
  • L.E. Bush, The William Lowell Putnam mathematical competition, Amer. Math. Monthly 64 (1957), 649-654.
  • T. Chiba, On convex univalent functions, Kenkyû Kiyô-Gakushûin Kotoka, 7 (1975), 1-8.
  • P.J. Eenigenburg and J. Waniurski, On subordinationa and majorization, Ann. Univ. Mariae Curie-Sktodowska 36--37 (1982--1983), 45-49.
  • A.W. Goodman, Univalent Functions, Vol. I. Mariner Publ. Co., Tampa, Fl., 1983.
  • F.R. Keogh, A strengthened form of the $1/4$-theorem for starlike univalent functions, Math. Essays Dedicated to A.J. Macintyre, Ohio Univ. Press., Athens, Ohio, 1970; Hari Shankar, ed., 201--211.
  • A. Kobori, Über sternige and konvexe Abbildung, Mem. Coll. Sci. Kyoto A, 15 (1932), 267-278.
  • C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975.
  • H.S. Wilf, Subordinating factor sequences for convex maps of the unit circle, Proc. Amer. Math. Soc. 12 (1961), 689-693.